# SDR AALA20100120TUL09

- Difficulty date: January 20, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- Aircraft time: 61,470 hours, 32,326 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT  DURING FLIGHT IT WAS DISCOVERED CREW OXYGEN BOTTLE PRESSURE LOSS.  FLIGHT DIVERTED PIT LANDED WITHOUT INCIDENT.  SERVICED CREW OXYGEN BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
